MAUDE Adverse Event Report: NEOCIS, INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS, INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number GEN 1
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was not according to the surgical plan.Based on an analysis of the system log files, it was found that the system was used off label.Specifically, the splint used requires a minimum of 3 bone screws to ensure accurate tracking of patient movement, however the surgeon used only 2 bone screws.Although the splint seemed stable during the procedure per feedback from the field, likely root cause of this event is splint movement due to not using the required minimum of 3 bone screws.This report is being filed in an abundance of caution to be in compliance with the mdr regulation.
 
Additional Manufacturer Narrative
Correction: g3.

Brand Name
YOMI ROBOTIC SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer Contact
william tapia
545 nw 26th st unit 700
miami, FL 33127
MDR Report Key18070841
Report Number3012787974-2023-80077
Device Sequence Number20729210
Product Code QRY
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K222750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGEN 1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date11/05/2023
Supplement Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown